| Model Number |
901001IRRO |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported no power and blown fuses of an electrosurgical irrigator.No patient contact/injury reported and the event did not led to surgical delay.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The electrosurgical irrigator was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the fuses were blown and replaced.Safety and final test performed.Therefore the complaint condition could be confirmed.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was received for analysis and the investigation could confirm the complaint.